MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL-M; SLEDKNEE PROSTHESIS,LARGE

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL-M; SLEDKNEE PROSTHESIS,LARGE
Model Number 15-2020/60
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The findings from the arthroscopy were: hyperplastic yellowish synovial membrane with red and brown speckling, with biopsies taken from these spots and the synovial fluid.Patellar chondromalacia grade ii-iii affecting approximately 30% of the patella.Normal trochlea, lateral compartment with a zone of approximately 5 x 3 mm of chondromalacia grade ii-ii in the lateral femoral condyle, and intact cruciate ligaments.[customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.This is the final supplemental report.The complaint is closed.
 
Event or Problem Description
Hyperplastic yellowish synovial membrane with red and brown speckling, with biopsies taken from these spots and the synovial fluid.Patellar chondromalacia grade ii-iii affecting approximately 30% of the patella.Normal trochlea, lateral compartment with a zone.Of approximately 5 x 3 mm of chondromalacia grade ii-ii in the lateral femoral condyle, and intact cruciate ligaments.[customer].

Brand Name
ENDO-MODEL-M
Common Device Name
SLEDKNEE PROSTHESIS,LARGE
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key20074618
Report Number3004371426-2024-00059
Device Sequence Number6395339
Product Code HSX
UDI-Device Identifier04026575043910
UDI-Public04026575043910
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K954186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/30/2018
Device Model Number15-2020/60
Device Catalogue Number15-2020/60
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale